Open Access
Translator Disclaimer
1996 Degenerate parabolic PDEs with discontinuities and generalized evolutions of surfaces
Hitoshi Ishii
Adv. Differential Equations 1(1): 51-72 (1996).

Abstract

We establish comparison theorems for solutions of degenerate parabolic partial differential equations with discontinuities (or singularities). The results are used to define the generalized evolutions of sets generated by geometric partial differential equations with discontinuities. These results generalize recent results obtained by Ohnuma-Sato ([13]) and Gurtin-Soner-Souganidis ([11]).

Citation

Download Citation

Hitoshi Ishii. "Degenerate parabolic PDEs with discontinuities and generalized evolutions of surfaces." Adv. Differential Equations 1 (1) 51 - 72, 1996.

Information

Published: 1996
First available in Project Euclid: 25 April 2013

zbMATH: 0841.35057
MathSciNet: MR1357954

Subjects:
Primary: 35K65
Secondary: 35B05 , 53A10

Rights: Copyright © 1996 Khayyam Publishing, Inc.

JOURNAL ARTICLE
22 PAGES


SHARE
Vol.1 • No. 1 • 1996
Back to Top